Authors: Ikodinović, Nebojša
Ognjanović, Zoran 
Perović, Aleksandar
Rašković, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Completeness theorems for σ–additive probabilistic semantics
Journal: Annals of Pure and Applied Logic
Volume: 171
Issue: 4
First page: 102755
Issue Date: 1-Apr-2020
Rank: M21
ISSN: 0168-0072
DOI: 10.1016/j.apal.2019.102755
Abstract: 
We study propositional probabilistic logics (LPP–logics) with probability operators of the form P≥r (“the probability is at least r”) with σ–additive semantics. For regular infinite cardinals κ and λ, the probabilistic logic LPPκ,λ has λ propositional variables, allows conjunctions of <κ formulas, and allows iterations of probability operators. LPPκ,λ,2 denotes the fragment of LPPκ,λ where iterations of probability operators is not allowed. Besides the well known non-compactness of LPP–logics, we show that LPPκ,λ,2–logics are not countably compact for any λ≥ω1 and any κ, and that are not 2ℵ0+–compact for κ≥ω1 and any λ. We prove the equivalence of our adaptation of the Hoover's continuity rule (Rule (5) in [13]) and Goldblat's Countable Additivity Rule [9] and show their necessity for complete axiomatization with respect to the class of all σ–additive models. The main result is the strong completeness theorem for countable fragments LPPA and LPPA,2 of LPPω1,ω.
Keywords: Completeness | Probability logic | Sigma-additivity

Show full item record

SCOPUSTM   
Citations

1
checked on Sep 16, 2022

Page view(s)

81
checked on Sep 15, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.